# SDR ABXA20130620466

- Difficulty date: June 20, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL TRANSVERSE BEAM BS 1021 HAS CORROSION ON OTBD LOWER TEE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SECTION AND REPAIRED IAW SRM 51-70-12, FIG 1, ACFT WAS GROUNDED.
